年份: ~

按条件检索“4”条记录

已选条件:
导出
  • 排序
  • 显示
1. Application of low-dimensional finite element method to fractional diffusion equation SCOPUS EI 期刊论文 认领

作者:Liu J.;Li H.;Fang Z.;Liu Y.

作者全称:Liu, Jincun;Li, Hong;Fang, Zhichao;Liu, Yang

作者机构:[Liu, Jincun ;Li, Hong ;Fang, Zhichao ;Liu, Yang ] School of Mathematical Sciences, Inner Mongolia University, Hohhot, China

第一作者:Liu, Jincun

通讯作者:Liu, Jincun

通讯作者地址:Liu, J.; School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, P. R. China电子邮件: jcliu@imu.edu.cn;Liu, J.; School of Mathematical Sciences, Inner Mongolia UniversityChina

来源:International Journal of Modeling, Simulation, and Scientific Computing,2014,Vol.5,Issue.4

SCOPUS被引频次:1

教育部学科:数学,控制科学与工程,软件工程,计算机科学与技术

摘要:Classical finite element method (FEM) has been applied to solve some fractional differential equations, but its scheme has too many degrees of freedom 更多

2. A MFE method combined with L1-approximation for a nonlinear time-fractional coupled diffusion system EI SCOPUS 期刊论文 会议论文 认领

作者:Hou, YX;Feng, RH;Liu, Y;Li, H;Gao, W

作者全称:Hou, Yaxin;Feng, Ruihan;Liu, Yang;Li, Hong;Gao, Wei

作者机构:[Hou, Yaxin; Feng, Ruihan; Liu, Yang; Li, Hong; Gao, Wei] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Hou, Yaxin

通讯作者:Li, Hong(smslh@imu.edu.cn)

通讯作者地址:Liu, Y; Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:INTERNATIONAL JOURNAL OF MODELING SIMULATION AND SCIENTIFIC COMPUTING,2017,Vol.8,Issue.1

基金:National Natural Science Fund [11661058, 11301258, 11361035]; Natural Science Fund of Inner Mongolia Autonomous Region [2016MS0102, 2015MS0101]; Scientific Research Projection of Higher Schools of Inner Mongolia [NJZZ12011]; National Undergraduate Innovative Training Project [201510126026]

教育部学科:数学,控制科学与工程,软件工程,计算机科学与技术

关键词:L1-approximation; implicit second-order backward difference scheme; time-fractional coupled diffusion problem; stability; a priori error analysis

摘要:In this paper, a nonlinear time-fractional coupled diffusion system is solved by using a mixed finite element (MFE) method in space combined with L1-a 更多

3. Fully discrete two-step mixed element method for the symmetric regularized long wave equation SCOPUS EI 期刊论文 认领

作者:Zhao M.;Liu Y.;Li H.

作者全称:Zhao, Meng;Liu, Yang;Li, Hong

作者机构:[Zhao, Meng ;Liu, Yang ;Li, Hong ] School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China

第一作者:Zhao, Meng

来源:International Journal of Modeling, Simulation, and Scientific Computing,2014,Vol.5,Issue.3

教育部学科:数学,控制科学与工程,软件工程,计算机科学与技术

摘要:A numerical method based on the explicit two-step method in time direction and the mixed finite element method in spatial direction is presented for t 更多

4. A new characteristic expanded mixed method for Sobolev equation with convection term SCOPUS EI 期刊论文 认领

作者:Liu Y.;Li H.;He S.;Fang Z.;Wang J.

作者全称:Liu, Yang;Li, Hong;He, Siriguleng;Fang, Zhichao;Wang, Jinfeng

作者机构:[Liu, Yang ;Li, Hong ;He, Siriguleng ;Fang, Zhichao ] School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China;[Wang, Jinfeng 更多

第一作者:Liu, Yang

通讯作者:Liu, Y.(mathliuyang@aliyun.com)

通讯作者地址:Liu, Y.; School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China; 电子邮件: mathliuyang@aliyun.com

来源:International Journal of Modeling, Simulation, and Scientific Computing,2014,Vol.5,Issue.1

教育部学科:数学,控制科学与工程,软件工程,计算机科学与技术

摘要:In this paper, a new numerical method based on a new expanded mixed scheme and the characteristic method is developed and discussed for Sobolev equati 更多

更新时间:Mar 28, 2019
TOP